Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 25, Number 4

All articles in this issue are freely accessible.

Three-point bounds for energy minimization
Henry Cohn and Jeechul Woo.
J. Amer. Math. Soc. 25 (2012), 929-958
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Heisenberg algebras and rational double affine Hecke algebras
P. Shan and E. Vasserot.
J. Amer. Math. Soc. 25 (2012), 959-1031
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Image restoration: Total variation, wavelet frames, and beyond
Jian-Feng Cai, Bin Dong, Stanley Osher and Zuowei Shen.
J. Amer. Math. Soc. 25 (2012), 1033-1089
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Brauer-Siegel for arithmetic tori and lower bounds for Galois orbits of special points
Jacob Tsimerman.
J. Amer. Math. Soc. 25 (2012), 1091-1117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sieve methods in group theory I: Powers in linear groups
Alexander Lubotzky and Chen Meiri.
J. Amer. Math. Soc. 25 (2012), 1119-1148
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Algebraic $K$-theory via binary complexes
Daniel R. Grayson.
J. Amer. Math. Soc. 25 (2012), 1149-1167
Abstract, references and article information
Full-text PDF Free Access
Honeycomb lattice potentials and Dirac points
Charles L. Fefferman and Michael I. Weinstein.
J. Amer. Math. Soc. 25 (2012), 1169-1220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions